Some Topological Structures of Extensions of Abstract Reachability Problems

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)36-54
Number of pages19
JournalProceedings of the Steklov Institute of Mathematics
Volume292
DOIs
Publication statusPublished - Apr 2016

Keywords

  • attraction set
  • topological space
  • ultrafilter
  • ULTRAFILTERS
  • SPACES

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

WoS ResearchAreas Categories

  • Mathematics, Applied

Level of Research Output

  • VAK List

Cite this

@article{c4710ecafa73458f9097282efe59ef76,
title = "Some Topological Structures of Extensions of Abstract Reachability Problems",
keywords = "attraction set, topological space, ultrafilter, ULTRAFILTERS, SPACES",
author = "Chentsov, {A. G.} and Pytkeev, {E. G.}",
year = "2016",
month = "4",
doi = "10.1134/S0081543816020048",
language = "English",
volume = "292",
pages = "36--54",
journal = "Proceedings of the Steklov Institute of Mathematics",
issn = "0081-5438",
publisher = "Maik Nauka-Interperiodica Publishing",

}

Some Topological Structures of Extensions of Abstract Reachability Problems. / Chentsov, A. G.; Pytkeev, E. G.

In: Proceedings of the Steklov Institute of Mathematics, Vol. 292, 04.2016, p. 36-54.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Some Topological Structures of Extensions of Abstract Reachability Problems

AU - Chentsov, A. G.

AU - Pytkeev, E. G.

PY - 2016/4

Y1 - 2016/4

KW - attraction set

KW - topological space

KW - ultrafilter

KW - ULTRAFILTERS

KW - SPACES

UR - http://www.scopus.com/inward/record.url?scp=84971577130&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000376272600004

UR - http://elibrary.ru/item.asp?id=27089678

U2 - 10.1134/S0081543816020048

DO - 10.1134/S0081543816020048

M3 - Article

VL - 292

SP - 36

EP - 54

JO - Proceedings of the Steklov Institute of Mathematics

JF - Proceedings of the Steklov Institute of Mathematics

SN - 0081-5438

ER -